Alert archive / Colorado / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 139, NWS Denver/Boulder, CO

August 9, 2004Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 9, 2004, 6:31 PM MDT for Arapahoe County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2004, 6:31 PM MDT (00:31 UTC)
Expired
Aug 9, 2004, 7:30 PM MDT
In force
59 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Arapahoe County, CO

The radar

The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 12:30 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2004-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2004-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.9
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 100031
SVRBOU
COC005-100130-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT MON AUG 9 2004

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO

* UNTIL 730 PM MDT

* AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES NORTHWEST OF JOLLY RANCH...OR ABOUT 30
  MILES NORTH OF LIMON.  THE STORM WAS NEARLY STATIONARY.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...JOLLY
RANCH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR
NORTHEASTERN COLORADO.

VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE
IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A
SUBSTANTIAL SHELTER.

LAT...LON 3974 10398 3959 10397 3958 10372 3973 10371

$$
RTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:00 PM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Aug 9, 3:00 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT MON AUG 9 2004

.SHORT TERM DISCUSSION...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL
CONTINUE OVER THE DESERT SOUTHWEST TONIGHT AND TUESDAY ALLOWING FOR
A NORTHWESTERLY FLOW TO CONTINUE OVER THE CWFA.  AMS IS QUITE MOIST
FROM THE FRONT RANGE FOOTHILLS EASTWARD THIS AFTN WITH DEWPOINT FM
THE LOWER 50S TO LOWER 60S.  POTENTIAL FOR SVR THUNDERSTORM WILL
FVBL WITH SOME AREAS REACHING THE LOWER 80S EAST AND SOUTH OF
DENVER.  THIS IS WHERE THE BEST POTENTIAL FOR SVR THUNDERSTORMS
RESIDES.  SFC BASED CAPES OVER LINCOLN AND SOUTHER WASHINGTON
COUNTIES RANGES FROM 2800-3400 J/KG WITH VERY LIMITED CIN. FURTHER
N...THE AMS IS MORE CAPPED TO THUNDERSTORMS MAY HOLD OFF UNTIL THIS
EVENING.  WILL ALSO MENTION PATCHY FOG OVERNIGHT WITH LOWER LVLS
EXPECTED TO REMAIN VERY MOIST OVER THE NORTHEAST PLAINS OVERNIGHT.
IF ANY DECENT CLEARING OCCURS THEN FOG POTENTIAL COULD BE MORE THAN
PATCHY TUESDAY MORNING...ESPECIALLY IF WEAK CYCLONE DEVELOPS.  ON
TUESDAY...BEST SHEAR PROFILE FOR STRONG OR POSSIBLY SEVERE STORMS
WILL BE IN THE ELBERT AND LINCOLN COUNTY AREAS AGAIN. FCST CAPES TUESDAY
AFTERNOON ARE AROUND 3000 J/KG WITH 82/54 T/TD WITH NO CIN PRESENT.
ELSEWHERE CAPES AROUND 2000 J/KG...WITH SOME LIMITED CIN AS WELL.
MESOETA SHOWS A SECONDARY SURGE WITH SFC HIGH TUESDAY AFTERNOON...SO
GENERAL SCENARIO SHOULD BE SIMILAR TO TODAY/S SETUP FOR SEVERE
WEATHER.  NO BIG CHANGES ANTICIPATED CONCERNING POPS FOR TONIGHT AND
TUESDAY.

.LONG TERM DISCUSSION...TUE NIGHT THROUGH THU WE WILL BE IN NW FLOW
ALF WITH WEAK RIPPLES MAINTAINING UPSLOPE FLOW. IN GENERAL THERE
WILL BE SOME CLOUD COVER FROM ISENTROPIC LIFT OVER THE COOL AIR ON
THE PLAINS. MEANWHILE...THE AIR OVER THE MOUNTAINS WILL REMAIN DRY.
IT WILL BE A STRETCH TO REACH CONVECTIVE TEMPERATURE ON THE
PLAINS...BUT COMBINATION OF MID LEVEL MOISTURE AND INSTABILITY AND
OUTFLOW BOUNDARIES FROM MOUNTAIN CONVECTION STILL POSES SOME RISK OF
CONVECTION. WED STILL LOOKS THE MOST SOCKED IN BUT MODELS SHOWING
ANOTHER LITTLE SURGE THU SO I DROPPED TEMPERATURES A LITTLE THEN.
FOR THE WEEKEND RIDGE REBUILDS OVER THE ROCKIES. MOST GFS ENSEMBLES
AND ECMWF HAVE A BIT STRONGER RIDGE. SOME QUESTION ABOUT EVENTUAL
NORTHWARD DRAW OF MOISTURE INTO THE RIDGE...BUT STRONGER AND/OR MORE
WESTWARD RIDGE POSITION WOULD DELAY THIS...SO I WILL STICK WITH OUR
WARM AND RELATIVELY DRY FORECAST.

&&

.BOU...WATCHES/WARNINGS/ADVISORIES...NONE.

&&

COOPER/GIMMESTAD
Hazardous weather outlook, Aug 9, 11:05 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1105 AM MDT MON AUG 09 2004

COZ030>051-101200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1105 AM MDT MON AUG 09 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHEAST COLORADO
THIS AFTERNOON AND EVENING.

SUNSHINE...ALONG WITH A RELATIVELY MOIST AIRMASS...WILL COMBINE TO
PRODUCE SCATTERED THUNDERSTORMS ALONG AND EAST OF THE FRONT RANGE
MOUNTAINS TODAY. THE STORMS ARE EXPECTED TO DEVELOP IN THE FOOTHILLS
BY 2 PM AND THEN SPREAD EASTWARD INTO THE PLAINS LATE THIS AFTERNOON
AND EVENING.

SUFFICIENT INSTABILITY AND STRONG WIND SHEAR IN THE ATMOSPHERE WILL
PROMOTE THE DEVELOPMENT OF A FEW SEVERE STORMS. LARGE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREATS.
LOCALLY HEAVY RAIN COULD POSE FLOODING PROBLEMS IN THE HAYMAN...
OVERLAND AND PICNIC ROCK BURN AREAS.

THE RISK OF SEVERE WEATHER INCLUDES THE FRONT RANGE METRO AREA
INCLUDING DENVER...BOULDER...FORT COLLINS AND LOVELAND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED AGAIN ON
TUESDAY. A FEW OF THE STORMS MAY BE SEVERE. ON WEDNESDAY THROUGH
FRIDAY COOLER TEMPERATURES WILL REDUCE THE THREAT OF SHOWERS AND
THUNDERSTORMS WITH MOST OF THE ACTIVITY OVER THE MOUNTAINS. THIS
WEEKEND WARMER WEATHER IS EXPECTED WITH A CONTINUED SLIGHT CHANCE OF
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 2 PM THIS AFTERNOON.

COOPER/GIMMESTAD

In the hours before

Local storm report, Aug 9, 5:33 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
533 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

&&

RAY
Local storm report, Aug 9, 5:36 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0529 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

&&

RAY
Local storm report, Aug 9, 5:44 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0529 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

0534 PM     TORNADO          8 W AGATE               39.47N 104.10W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

&&

RAY
Local storm report, Aug 9, 5:52 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0529 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

0534 PM     TORNADO          8 W AGATE               39.47N 104.10W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

0549 PM     HAIL             4 W AGATE               39.47N 104.03W
08/09/2004  1.50 INCH        ELBERT             CO   TRAINED SPOTTER

0549 PM     TORNADO          4 W AGATE               39.47N 104.03W
08/09/2004                   ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

&&

RAY
Local storm report, Aug 9, 6:03 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0529 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

0534 PM     TORNADO          8 W AGATE               39.47N 104.10W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

0549 PM     TORNADO          4 W AGATE               39.47N 104.03W
08/09/2004                   ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

&&

RAY
Local storm report, Aug 9, 6:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT MON AUG 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             15 NE GENOA             39.43N 103.30W
08/09/2004  1.25 INCH        LINCOLN            CO   NWS EMPLOYEE

0346 PM     HAIL             12 NNW ARRIBA           39.44N 103.36W
08/09/2004  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

0352 PM     HAIL             11 N GENOA              39.44N 103.50W
08/09/2004  1.50 INCH        LINCOLN            CO   NWS EMPLOYEE

0521 PM     HAIL             1 S AGATE               39.45N 103.95W
08/09/2004  0.75 INCH        ELBERT             CO   TRAINED SPOTTER

0529 PM     TORNADO          14 N SIMLA              39.34N 104.08W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

0534 PM     TORNADO          8 W AGATE               39.47N 104.10W
08/09/2004  F0               ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

0549 PM     HAIL             4 W AGATE               39.47N 104.03W
08/09/2004  1.50 INCH        ELBERT             CO   TRAINED SPOTTER

0549 PM     TORNADO          4 W AGATE               39.47N 104.03W
08/09/2004                   ELBERT             CO   TRAINED SPOTTER

            TORNADO ON GROUND

0612 PM     HAIL             13 W AGATE              39.47N 104.19W
08/09/2004  1.75 INCH        ELBERT             CO   TRAINED SPOTTER

&&

RAY

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:00 PM MDTTornado WarningBOUWashington45 min
Aug 9, 6:13 PM MDTTornado WarningBOUElbert47 min
Aug 9, 6:46 PM MDTTornado WarningBOULincoln, Washington44 min
Aug 9, 6:52 PM MDTTornado WarningBOUElbert38 min
Aug 9, 7:09 PM MDTTornado WarningBOUWashington36 min
Aug 9, 7:26 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln64 min
Aug 9, 8:31 PM MDTSevere Thunderstorm WarningBOULincoln29 min
Aug 9, 8:50 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Aug 9, 9:00 PM MDTTornado WarningBOULincoln45 min
Aug 10, 2:48 PM MDTSevere Thunderstorm WarningBOULarimer, Weld57 min
Aug 10, 3:04 PM MDTTornado WarningBOULarimer, Weld41 min
Aug 10, 3:44 PM MDTTornado WarningBOUWeld46 min
Aug 10, 4:31 PM MDTSevere Thunderstorm WarningBOULarimer, Weld49 min
Aug 10, 4:49 PM MDTSevere Thunderstorm WarningBOUBoulder41 min
Aug 10, 5:06 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver39 min
Aug 10, 5:16 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver44 min
Aug 10, 5:32 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver43 min
Aug 10, 5:39 PM MDTSevere Thunderstorm WarningBOUBoulder36 min
Aug 10, 5:45 PM MDTSevere Thunderstorm WarningBOUWeld45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.